# SDR DALA2016022501438

- Difficulty date: February 16, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 63,602 hours, 21,178 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT ASSY, L/E SKIN WAS DAMAGED AND ASSY WAS REMOVED FROM THE ACFT.  L/E BOTTOM SKIN WAS GOUGED FROM OSS 642.8 THRU 646.8. EA 56-215777 WAS ISSUED AND SEC I REPAIR WAS ACCOMPLISHED IAW SHOP ORDER, OM812-206435.  FOLLOW ON STEPS REQUIRED: SEC II. INSPECTION STEPS TO BE ACCOMPLISHED EVERY 6 MONTHS OR 1000 CYCLES, WHICHEVER IS LATER.  ACCOMPLISHED SECTION II, INSPECTION.  NO CHANGE IN CONDITION.  OK FOR SERVICE. ACCOMPLISHED ER/A 56-215777, REV ORIGINAL SEC II. VISUALLY CHECKED REPAIRED AREA. NO CHANGE IN CONDITION.  ITEM RE-DEF TO QC CLOSED LOG AND REMOVED MONITOR INSPECTION. REPLACED WITH NEW STYLE MONITOR LP 2367972.
